# SDR C2XA09SH052

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145
- Aircraft serial: 476
- Aircraft time: 18,074 hours, 13,636 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK CORROSION ON SHEAR CLIP AT FR 65 STR 16L-17L.  MX COMPLETED REPAIR TO FR 65 SHEAR CLIP BTWN STR 16L-17L IAW EC5330-01458 ORIG.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
